MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC EPATCH 2.5, BTH; EPATCH SENSOR - 2.5

BRAEMAR MANUFACTURING, LLC EPATCH 2.5, BTH; EPATCH SENSOR - 2.5
Model Number 02-02045
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025, the patient was experiencing a burning and itching sensation from electrode - patch - universal 2 channel and epatch sensor - 2.5.The patient reported that the burning and itching sensation woke them up.The patient called their doctor and made an appointment since the burn and itchiness were getting progressively worse.The patient was diagnosed a first-degree burn and was prescribed lidocaine and histamine.The patient does not know if the sensor overheated since they were sleeping at the time of the event.No additional information was provided.

Brand Name
EPATCH 2.5, BTH
Common Device Name
EPATCH SENSOR - 2.5
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key23315797
Report Number2133409-2025-00123
Device Sequence Number5815058
Product Code DSH
UDI-Device IdentifierB146EP2510
UDI-Public+B146EP2510/$$+7768493C
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K171410
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number02-02045
Device Catalogue Number02-02045
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/09/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2025
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date10/16/2025
Supplement Report FDA Received Date08/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ELECTRODE - PATCH - UNIVERSAL 2 CHANNELS, (B)(6).
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient SexFemale